# SDR AALA202512242492

- Difficulty date: December 20, 2025
- Submitted: December 24, 2025
- Operation: Air carrier
- Aircraft: N825NN
- Make and model: Boeing 737823
- Aircraft serial: 31087
- Aircraft time: 47,412 hours, 20,226 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Plate
- Condition: Worn
- Location: Zone 200
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: UPON OPENING L2 WINDOW, WINDOW CAME OFF TRACKS, RELEASE PIN NOT IN VIEW. WINDOW STILL ABLE TO CLOSE. MAINTENANCE REPLACED LATCH PLATE (AALA202512232492) AND SPRING (AALA202512249902) OF HOLD OPEN LATCH ASSEMBLY PER BOEING SB 737-56-1016. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ISSUES NOTED.
